# SDR HEEA060204

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2770Y
- Make and model: Bell 206L-1
- Aircraft serial: 45291
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fin
- Part number: 206020113117
- Condition: Cracked
- Location: Tail Boom
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP AFT BOLT SLEEVE CRACKED ON FIN ASSEMBLY.
